Identification of a constant coefficient in a quasi-linear elliptic equation

Тип публикации: статья из журнала

Год издания: 2014

Идентификатор DOI: 10.1515/jip-2012-0065

Ключевые слова: Inverse problems for PDE; boundary value problems for second-order elliptic equations; local existence and uniqueness theorems; filtration, boundary value problems for second-order elliptic equations, filtration, Inverse problems for PDE, local existence and uniqueness theorems, Boundary conditions, Constant coefficients, Dirichlet boundary condition, Elliptic operator, Local existence and uniqueness, Positive real, Quasilinear elliptic equations, Second-order differential equation, Inverse problems

Аннотация: The identification of an unknown constant coefficient in the main term of the second order differential equation -kM(vertical bar u vertical bar(p-2)u) + g(x)u = f(x) with Dirichlet boundary condition is considered. The elliptic operator M is self-adjoint, p >= 2. The identification of k here is based on an integral boundary data. The local existence and uniqueness theorems for the inverse problem is proved in the class of the pairs involving a function u such that vertical bar u vertical bar(p-2)u is an element of W-2(2)(Omega) and a positive real number k.

Ссылки на полный текст

Издание

Журнал: JOURNAL OF INVERSE AND ILL-POSED PROBLEMS

Выпуск журнала: Vol. 22, Is. 3

Номера страниц: 341-356

ISSN журнала: 09280219

Место издания: BERLIN

Издатель: WALTER DE GRUYTER GMBH

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.